Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Space-time continua of perfect fluids in general relativity


Author: Luther Pfahler Eisenhart
Journal: Trans. Amer. Math. Soc. 26 (1924), 205-220
MSC: Primary 83C20; Secondary 83C55
DOI: https://doi.org/10.1090/S0002-9947-1924-1501273-1
MathSciNet review: 1501273
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 83C20, 83C55

Retrieve articles in all journals with MSC: 83C20, 83C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1924-1501273-1
Article copyright: © Copyright 1924 American Mathematical Society